# SDR 95ZZZX6174

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4564F
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635454
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 400218
- Condition: Misinstalled
- Location: Nlg Drag Link
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND BOTH UPPER NLG DRAG LINKS TO ENGINE MOUNT ATTACHMENT BOLTS INSTALLED BACKWARDS TO PICTURE AND DRAWING CONTAINED IN AC4316 6/93 ISSUE AND/OR PIPER SM 720-816, FIGURE 7A-2.
